MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, FIBERTAK BUTTON
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 03-feb-2026, a sales representative reported via phone that an ar-3680 fibertak button implant system experienced an issue during use.While shuttling the repair stitch through the anchor, the entire sheath was pulled out.The sheath was removed, and when the surgeon attempted to tie the construct, the entire anchor subsequently came out.The case was completed using a replacement ar-3680 fibertak button implant system.This occurred during a biceps repair procedure on (b)(6) 2026.There was no reported patient harm.The case was delayed approximately 15 minutes, and no additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed by the attached picture, which shows that the entire sheath was pulled out.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0054-eo - g.Precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.The most likely cause of the reported failure can be attributed to user error of the device due to incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force used during suture passing/tightening /tensioning.

Brand Name
IMPLANT SYSTEM, FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24388298
Report Number1220246-2026-00668
Device Sequence Number16022141
Product Code MBI
UDI-Device Identifier00888867305441
UDI-Public(01)00888867305441(11)251009(17)300930(10)15511613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, FIBERTAK BUTTON
Device Catalogue NumberAR-3680
Device Lot Number15511613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown